# SDR CA151201001

- Difficulty date: November 21, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Eclips ECLIPSEEA500
- Engine: Pwa PW6000*
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN)  FUEL LEAK FOUND FROM FUEL MONITORING UNIT (FMU) DRAIN OF RIGHT HAND ENGINE AFTER FLIGHT. THE FMU WILL BE REPLACED.
